Closure to “thin-walled curved beams. I: Formulation of nonlinear equations”

Young Jong Kang, Chai H. Yoo

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)483-484
Number of pages2
JournalJournal of Engineering Mechanics
Volume122
Issue number5
DOIs
Publication statusPublished - 1996 May 1

ASJC Scopus subject areas

  • Mechanics of Materials
  • Mechanical Engineering

Cite this

Closure to “thin-walled curved beams. I : Formulation of nonlinear equations”. / Kang, Young Jong; Yoo, Chai H.

In: Journal of Engineering Mechanics, Vol. 122, No. 5, 01.05.1996, p. 483-484.

Research output: Contribution to journalArticle

@article{73f4eb56de3c4adebab4ad5678874b05,
title = "Closure to “thin-walled curved beams. I: Formulation of nonlinear equations”",
author = "Kang, {Young Jong} and Yoo, {Chai H.}",
year = "1996",
month = "5",
day = "1",
doi = "10.1061/(ASCE)0733-9399(1996)122:5(483.2)",
language = "English",
volume = "122",
pages = "483--484",
journal = "Journal of Engineering Mechanics - ASCE",
issn = "0733-9399",
publisher = "American Society of Civil Engineers (ASCE)",
number = "5",

}

TY - JOUR

T1 - Closure to “thin-walled curved beams. I

T2 - Formulation of nonlinear equations”

AU - Kang, Young Jong

AU - Yoo, Chai H.

PY - 1996/5/1

Y1 - 1996/5/1

UR - http://www.scopus.com/inward/record.url?scp=85001574668&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85001574668&partnerID=8YFLogxK

U2 - 10.1061/(ASCE)0733-9399(1996)122:5(483.2)

DO - 10.1061/(ASCE)0733-9399(1996)122:5(483.2)

M3 - Article

AN - SCOPUS:85001574668

VL - 122

SP - 483

EP - 484

JO - Journal of Engineering Mechanics - ASCE

JF - Journal of Engineering Mechanics - ASCE

SN - 0733-9399

IS - 5

ER -